I suffer from bulemia, will it stop my Botox from working?
Will Bulemia Affect Botox Results?
Doctor Answers 10
Bulemia won't directly affect Botox results
Bulemia is a very serious condition relating to body image and perception of body image. Bulemic patients have a tendency toward malnutrition and electrolyte imbalances. These imbalances can affect muscles in different ways, but it is unrelated to the Botox.
More importantly, someone with Bulemia needs to have a medical professional who can help treat the Bulemia. It is obviously not an easy problem to "fix." It takes a lot of effort and time and you need to make sure you are being adequately treated.
If you came to see me for Botox, I would want to speak with your therapist and doctor before I consider a elective, cosmetic procedure. Good luck and make sure you take care of yourself first.
Bulemia & Botox
You should be under the care of a physician for the bulemia prior to undergoing Botox. That said, there is no direct interaction with the bulemia and Botox, but if your metabolism is excited because of poor nutrition, you might notice less duration of effect from the Botox. This is only theoretical and you might have no different reaction compared with someone without bulemia.
Bulemia will not affect the Botox
Bulemia will not affect the Botox and the Botox will nto affect the Bulemia. However, it is best to make sure that you are also seeking treatment for your eating disorder. Good luck.
You might also like...
Botox with Bulimia
I agree with all the other posting physicians in hoping that you are under the care of a professional for your eating disorder. I hope also that you have a strong family/friend support system. Bulimia needs to be taken seriously. Besides making people appear older than they are, bulimia can be life-threatening and ought to be your first priority.
Youth, facial volume, Botox and bulemia
I am concerned that you have bulemia and are focused on Botox treatments. Today we know that retention of facial tissue volume contributes to a more youthful look. Perhaps a better way for you to recapture your youthful appearance would be to have your bulemia treated (if you aren't already). Botox treatments should be effective, bulemia or not, so please consider seeking active treatment for your condition first. Good luck!
Very much depends.
I think you can tell that the doctors here at Realself are much more concerned about your health than if you can get away with having BOTOX. Can you have BOTOX safely--probably.
Can you live with Bulimia, is a better question? Anorexia has a very high mortality rate but death from bulimia is much less common. However, serious electrolyte imbalance can occur from frequent induced vomiting leading to cardiac arrest and death.
A better question would be is what are you doing to treat your bulimia? Both medication and cognitive behavioral therapy have been helpful assisting individuals like yourself gain control over the automatic thoughts that lead to over eating and then the need to purge.
Bulimia is a shame disorder, but it is also very much affected by brain development. I would strongly encourage you to seek more help with the bulimia.
Bulemia and Botox
Botox should not be affected by Bulemia. But, I would focus on having the Bulemia treated before you go ahead and pursue any cosmetic surgery. The bulemia treatment should be your focus.
However bulemia affects teeth, and facial muscles during the vomiting process. There is nothing in the literature that I am aware of that negatively affects Botox directly.
Botox and Bulemia
Bulemia will not effect Botox.
Bulemia is a very serious, life threatening disorder. I hope that you are seeking professional to assist you while you are suffering from your eating and body image disorder.
Please seek help if you are not already under the care of someone. Be well.
Bulemia should not effect Botox
As you are well aware this is not a healthy condition.
Bulemia itself should not cause alterations in the effects of Botox unless you were to sustain electrolyte abnormalities or severe protein malnutrition.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.